MathSciNet Relay Station
MathSciNet bibliographic data
MR481712 (58 #1811) 40C15 (40D25)
Ziv, Abraham Inclusion relations between power methods and matrix methods of limitation. Trans. Amer. Math. Soc. 234 (1977), no. 1, 185–211.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement